FULL In-Studio Programming 5429 Wilmer Rd. Perth Road Village, ON
With Tammie Stanton, PTS
Strength + Core This 60 min class will focus on all major muscles groups to build real strength from the deepest stabilizer muscles to the larger superficial muscle groups with an emphasis on core to build a body that is functionally strong and stable! Using a variety of fitness equipment as well as your own body weight, this class is a great place for every fitness ability, beginners to advanced!
Thursdays 7:00pm - 8:00pm FULL Sept. 6th - Dec 13th 15 Classes $ 165.00
Circuit Training : This is a 1 hour Full body, Cardiovascular and resistance workout. For both the beginner and advanced client, modifications can be made to all exercises to suit your fitness level. You will move through various stations completing both a cardiovascular exercise as well as a resistance exercise. This is group personal training, so technique and form are closely monitored.
SATURDAYS 8:00am - 9:00am Sept. 15th - Dec 8th 11 Classes $125.00 ( no class Sept. 29, Oct 13)
TUESDAYS** 10:00am - 11:30am Sept. 4th - Dec 11th 15 Classes $195.00
FRIDAYS 10:00am-11:00am Sept 7th - Dec 14th 14 Classes $155.00 (no Class Oct 12th )
** PLUS CORE - Circuit class followed by 30 min of core after.
Boot Camp : In 45 minutes you will take your Heart and Muscles to a new fitness level. This intense workout, consisting of everything from Ballistics, Calisthenics, Plyometric, and traditional resistance equipment, like Medicine balls, Body bars, and Dumbbells, this is sure to take your workouts to the next level.
Mondays 6:00pm - 6:45pm FULL Sept. 10th - Dec 10th 13 Classes $145.00 (no Class Oct 8th )
Thursdays 7:00am - 7:45am Sept 6th - Dec 13th 15 Classes $160.00
*New* 75 min with Caitlin Gillan
Core and Flexibility: A strong core and mobile and stable joints are the key to longevity in sport and general well being. Half the class will be spent on training the deep core muscles to support and sustain back and pelvic health, while the second half of class, is focusing on keeping the joints, ligaments, tendons and muscles, flexible and mobile. With both static and dynamic stretching.
This Class is designed for all levels, all ages, and all bodies. We'll explore movement with breath, in order to maximize joint mobility, and stability. Caitie will pull on her roots from Functional Movement taught in a Physiotherapy setting as well as her Yoga Training for a class like nothing you have done before!
Tuesdays 5:45pm - 7:00pm Sept 4th - Dec 11th 14 Classes $ 155.00 (no Class Sept. 11th )
About Caitlin Gillan :
As a Mindfulness Facilitator, Caitie has spent the last ten years translating Mindfulness-based practices into everyday life. She believes Mindfulness is a dynamic tool that can help us understand the inner working of our brains, our patterns and ultimately how we interpret the world. With diligent practice, mindfulness allows us to build healthy habits to be the best versions of ourselves. In her experiences facilitating educators and youth in the Amazon Rainforest, the Masai Mara in Kenya and right here in Ontario. She encourages participants to dive deep into their learned experiences to cultivate curiosity, compassion and gratitude for all of life's wonders. Caitie is passionate about sustainable culture and food, so naturally one of her favourite mindfulness practices is eating meditation.
Fall 8km Running : Goal Race Sydenham Fall 8K Oct 21st. Full programming leading up to the trail run to ensure you are feeling your best to go and have fun at this great event! Set either a completion goal or a time goal and I'll be sure to give you the road map to get you there!
Thursdays 5:45pm - 6:45 pm Sept 6th - Oct 18th 7 classes $75.00
MTB Bike Workshops : This 2 hour class will give you the confidence you need to ride on single track trails both locally and away. Pair the beginner workshop with the intermediate workshop to really expedite your learning. MTB is a fun way to get fit, but technical skill is required to find your flow! Beginner topics will include Gearing, braking, cornering, body position and small obstacles. The intermediate workshop will be a continuation of the beginner skills, as well as more complex skills like drop offs, jumps and larger obstacles. Come and get "sendy" with us! Get BOTH workshops for $50!
Beginner Workshop #1 Tuesday Sept 11th 6:00pm - 8:00pm $30.00
Intermediate Workshop #1 Tuesday Oct 2nd 6:00pm -8:00pm $30.00
Copyright 2016 Tammie Stanton